MathSciNet Relay Station
MathSciNet bibliographic data
MR2485026 60J65 (60G48 60H05)
Xu, Jing; Zhang, Bo Martingale characterization of $G$-Brownian motion. Stochastic Process. Appl. 119 (2009), no. 1, 232–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement